Quantitative methods in population health: Extensions of ordinary regression

Hade, Erinn M. . Journal of the American Statistical Association 2005. 100 (470) :704-705

Locate this article in:

Bibtex

@article{CIS-196692,
  Author = {Hade, Erinn M.},
  Title = {Quantitative methods in population health: Extensions of ordinary regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {100},
  Number = {470},
  Year = {2005},
  Pages = {704--705},
  Keywords = {}
}

Similar articles